Approximation, on a manifold, of functions of Besov class by
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 53-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a9,
author = {S. M. Nikol'skii},
title = {Approximation, on a manifold, of functions of {Besov} class by},
journal = {Doklady Akademii Nauk},
pages = {53--57},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a9/}
}
S. M. Nikol'skii. Approximation, on a manifold, of functions of Besov class by. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 53-57. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a9/